# SDR SWAA2025040921923

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,711 hours, 14,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT INBOARD EMERGENCY FLASHLIGHT NOT TESTING. OK TO CONTINUE PER MEL 25-12-01; SP1B; AUTHORIZATION #245910 RIGHT HAND AFT INBOARD EMERGENCY FLASHLIGHT NOT TESTING. OK TO CONTINUE PER MEL 25-12-01 SP1B AUTHORIZATION # <[01].  REPLACED RH AFT INBOARD EMERGENCY BATTERY PACK IAW AMM 25-64-00. OPS TEST GOOD. THIS CLEARS ABOVE MEL. REVERSED SP1B.
